MathSciNet Relay Station
MathSciNet bibliographic data
MR2521117 (2011a:47081) 47B80 (37A99 39A70 47A10 47B36 81Q10)
Avila, Artur; Jitomirskaya, Svetlana The Ten Martini Problem. Ann. of Math. (2) 170 (2009), no. 1, 303–342.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement